MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 08837031190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two lot numbers of anti-hcv ii reagent were used.Patient 2 was tested using anti-hcv ii reagent lot number 748184 with an expiration date of 31-jul-2024.The cobas e411 rack serial number rack was (b)(6).The customer performs qc only on mondays.Two sample tubes were received for investigation on 16-may-2024.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with elecsys anti-hcv g2 (anti-hcv ii) assay on a cobas e411 immunoassay analyzer.Sample 1 (patient 2): patient 2 was diagnosed positive for anti-hcv in 2019.On (b)(6) 2024, a sample was drawn and tested on cobas e411 and the initial result was 0.092 coi (negative).The sample was repeated on the same day on the cobas e411 and the repeat result was 0.093 coi (negative).The original sample was sent to a different laboratory equipped with the cobas pro system but the results have not been provided yet.Sample 2 (patient 1): on (b)(6) 2024, a sample was initially tested on a competitor's (alinity) analyzer and obtained a result of 3.45 coi.On (b)(6) 2024, a new sample was drawn and tested on cobas e411 and obtained the result of 0.10 coi (negative).The sample was repeated on the same day on the cobas e411 and the repeat result was 0.098 coi (negative).This new sample was then sent to a different laboratory and obtained a positive result.The exact result was not provided.
 
Additional Manufacturer Narrative
The investigation of the 2 samples was performed on a cobas e411 using anti-hcv ii reagent lot number 748184 and fujirebio innolia hcv score lot number 411903.The 1st sample: anti-hcv ii result: 0.073 coi (non-reactive).Innolia result: negative.The 2nd sample (sample lipemic): anti-hcv ii result: 0.079 coi (non-reactive).Innolia result: negative.Due to the negative blot results, the elecsys anti-hcv ii results were considered to be true negative.The preanalytic data showed no abnormalities.No foam on the sample or the reagent was observed.The customer was advised to perform qc daily (not only on mondays), respectively every day before sample measurement to ensure that the reagent performs within specification.The investigation did not identify a product problem.The reagent performs within specifications.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19345781
Report Number1823260-2024-01494
Device Sequence Number20456090
Product Code MZO
UDI-Device Identifier07613336166970
UDI-Public07613336166970
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number08837031190
Device Lot Number733352, 748184
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown